# SDR VNAA0406003

- Difficulty date: June 2, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 1,151 hours, 1,157 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 32222420001
- Condition: Failed
- Location: Te Flaps
- Part time: 1,175 hours, 1,182 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A FLAP DEGRADE STATUS MESSAGE AND DIVERTED TO BTV.  MAINTENANCE WAS SENT TO BTV.  MAINTENANCE THEN INSPECTED AND REPLACED THE LEFT HAND FLAP POSITION TRANSMITTER ASSEMBLY IN ACCORDANCE WITH DORNIER MAITNENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
